# SDR P2EA00074

- Difficulty date: March 20, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - DURNG C-CHECK, FOUND THE FUSELAGE WITH A DENT BEYOND LIMITS (LENGTH 1 INCH, WIDTH .75 INCH, DEPTH .032 INCH) AT BS 324 STRINGER 20-21R PER SRM 53-30-1.  REPAIRED DENT TO FUSELAGE BS 324 STRINGER 20-21R WITH DOUBLER PER SRM 52-00-03 WORK ACCOMPLISHED ON NON-ROUTINE NR 0332.  (M)
